Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Severe sore and dry throat, mouth sores. Itching in the scalp and ears. Not responding to medication

I went to the doctor 4 weeks ago with very severe sore and dry throat and mouth sores. Gave me amoxicillian and a mouth wash. The sores went away for 2 weeks but the sore throat is still severe. Now the sores in my mouth are back, still have the sore throat and now my entire scalp itches with bumps on it and some itching on my ears. as far as that I haven t changed products or gotten any new pillows lol
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dentist 's  Response
Thanks for writing to us.
Mouth sores may be aphthous ulcers which is recurrent in nature.
Take plenty of fluids and water.
Nutritional rich fruits and vegetables has to be taken.
Vitamin becosules,c,iron and folic acid tablets has to be administered.
Maintain oral hygiene well.
Avoid anxiety and stress.
In severe cases,steroids has to be administered after consulting with your dentist/physician.
Take care.
Answered: Fri, 17 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor